| Model Number |
H7493941848270 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that stent moved on balloon occurred.A 2.75 x 48mm synergy xd drug-eluting stent was selected for use.However, the stent was no longer centered on the balloon when it was opened in the packaging.The procedure was completed with another of same device.There were no patient complications reported.